# SDR JR2R2011102200504

- Difficulty date: October 22, 2011
- Submitted: October 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: SH690359331
- Condition: Corroded
- Location: Fuselage
- Part time: 20,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PARTIAL PRESSURE BULKHEAD AT FS 847, STRAP BETWEEN STGR 25L AND 26L CORRODED.  REMOVED AND REPLACED CORRODED STRAP AT FS 847 BETWEEN STGR 25L AND 26L IAW CRJ 900 SRM 51-42-21 AS ON AAR WO# 1007478-1000-0109 AND MESA WO# 711011847.
